# SDR DHL2003367004

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD COMPARTMENT SMOKE LIGHT CAME ON STEADY AND REMAINED ON.  DEFERRED FORWARD COMPARTMENT SMOKE DETECTION PER MEL 26-14-02-1.  ASSIGNED DMI 12501.  PLACARDS INSTALLED.  REF DMI 12501.  FORWARD COMPARTMENT SMOKE LIGHT CAME ON STEADY AND REMAINED ON.   CLEANED CONNECTORS ON BOTH FORWARD COMPARTMENT SMOKE DETECTORS REF 26-11-00.  NO FAULTS DETECTED.  THIS CLEARS DMI 12501.  PLACARD REMOVED.  MAINTENANCE CONTROL NOTIFIED.
